Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 45, NWS Shreveport, LA

May 3, 2009Bienville Parish, Jackson Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at May 3, 2009, 8:01 AM CDT for Bienville Parish, Jackson Parish, Louisiana. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2009, 8:01 AM CDT (13:01 UTC)
Expired
May 3, 2009, 9:00 AM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Jackson Parish, LA

The radar

The Shreveport radar (KSHV), 124 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:03 AM CDTTORNADO10 E Bienville, LASEVERAL TREES WERE UPROOTED OR SNAPPED ALONG HWY 508 EAST OF BIENVILLE. SEVERAL MORE TREES WERE UPROOTED ALONG HWY 155. LENGTH 1.1 MILES. WIDTH 50 YARDS. TORNADO RATED EF0.
May 3, 8:25 AM CDTTSTM WND DMGQuitman, LASEVERAL TREES DOWN IN THE QUITMAN AREA ALONG THE PATH OF A DOPPLER RADAR INDICATED TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 5:12 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1741 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1741 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
2.4
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 031301
TORSHV
LAC013-049-031400-
/O.NEW.KSHV.TO.W.0045.090503T1301Z-090503T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
801 AM CDT SUN MAY 3 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  SOUTHEASTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 900 AM CDT

* AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES        
  NORTHWEST OF JONESBORO...OR 2 MILES NORTHWEST OF COX               
  CROSSING...MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  8 MILES NORTH OF JONESBORO BY 815 AM CDT...
  QUITMAN BY 820 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT 
SUNDAY MORNING FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3217 9231 3218 9296 3240 9296 3250 9243
      3241 9241 3235 9235
TIME...MOT...LOC 1258Z 261DEG 26KT 3232 9289

$$

15
1 follow-up statement
000 
WWUS54 KSHV 031350
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
850 AM CDT SUN MAY 3 2009

LAC013-031358-
/O.CAN.KSHV.TO.W.0045.000000T0000Z-090503T1400Z/
BIENVILLE LA-
850 AM CDT SUN MAY 3 2009

...THE TORNADO WARNING FOR BIENVILLE PARISH IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAS MOVED 
EAST OF THE AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
SUNDAY MORNING FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3218 9277 3244 9276 3250 9243 3241 9241
      3235 9235 3217 9231
TIME...MOT...LOC 1348Z 251DEG 22KT 3239 9255

$$

LAC049-031400-
/O.CON.KSHV.TO.W.0045.000000T0000Z-090503T1400Z/
JACKSON LA-
850 AM CDT SUN MAY 3 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR JACKSON
PARISH...

AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTHWEST OF
CARTWRIGHT...OR 11 MILES SOUTHEAST OF RUSTON...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES NORTH OF CHATHAM BY 855 AM CDT...
  EROS AND CARTWRIGHT BY 900 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

TREES HAVE BEEN DOWNED NEAR THE PATH OF THIS POSSIBLE TORNADO IN 
BIENVILLE PARISH RESIDENTS IN THE PATH OF THIS STORM SHOULD TAKE 
COVER IMMEDIATELY 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
SUNDAY MORNING FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3218 9277 3244 9276 3250 9243 3241 9241
      3235 9235 3217 9231
TIME...MOT...LOC 1348Z 251DEG 22KT 3239 9255

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 3, 5:15 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 3, 5:15 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
515 AM CDT SUN MAY 3 2009

.DISCUSSION...

WILL CONTINUE TO CARRY A FLASH FLOOD WATCH FOR THE ENTIRE FOUR
STATE REGION UNTIL 7 PM CDT THIS EVENING. ADDITIONAL RAINFALL...
HEAVY AT TIMES...WILL OCCUR OVER MUCH OF THE AREA AS A SURFACE LOW
PRESSURE SYSTEM OVER NORTHEAST TEXAS AND ANOTHER OVER SOUTHEAST OKLAHOMA
ALONG WITH HIGH PRESSURE OFF TO THE EAST PULL IN A MOIST AND
UNSTABLE AIRMASS. A COLD FRONT TRAILING SOUTHWEST FROM THE LOW
WILL MOVE EAST LATER DURING THE DAY AS AN UPPER TROUGH MOVING
ACROSS NORTH TEXAS AND OKLAHOMA. THIS WILL RESULT IN LOCALLY
HEAVY RAINFALL AND THERE WILL BE A CONTINUED THREAT FOR SEVERE
THUNDERSTORMS PRODUCING LARGE HAIL AND HIGH AND DAMAGING WINDS.
WILL BE ISSUING A NEW SEVERE THUNDERSTORM WATCH TO REPLACE THE
PREVIOUS THAT COVERS ALL OF NORTHWEST AND NORTH CENTRAL LOUISIANA
AND MUCH OF NORTHEAST TEXAS. RAINS WILL TAPER OFF OVERNIGHT FROM
WEST TO EAST AS THE UPPER TROUGH SHIFTS ACROSS THE MISSISSIPPI RIVER...
AND THE FRONTAL BOUNDARY SHIFTS SOUTH OUT OF THE AREA. THERE WILL
BE A VERY BRIEF PERIOD OF NO CHANCES FOR SHOWERS AND THUNDERSTORMS
MONDAY AND FOR MONDAY NIGHT...BUT WITH A SLIGHT NORTHWEST
FLOW/NEARLY ZONAL PATTERN ACROSS THE LOWER HALF OF THE COUNTRY
UPPER DISTURBANCES MOVING THROUGH THE FLOW WILL PRODUCE SHOWERS
AND THUNDERSTORMS FOR THE AREA THROUGH THE WEEK. /06/

&&

.AVIATION...

WIDESPREAD SHOWERS AND THUNDERSTORMS THIS MORNING WILL CONTINUE TO
MAKE STEADY PROGRESS EASTWARD WITH CEILINGS HOVERING BETWEEN IFR AND
MVFR IN AND OUT OF STORMS. NEW CONVECTION FIRING NEAR THE I-35
CORRIDOR ACROSS CENTRAL AND NORTHERN TEXAS EARLY THIS MORNING WILL
KEEP ALL TERMINALS IN AND OUT OF THUNDER THROUGH AT LEAST MUCH OF
THE MORNING. CONVECTION SHOULD BEGIN ENDING FROM WEST TO EAST BY
MIDDAY WITH THE PASSAGE OF A FRONTAL SYSTEM. EXPECT WINDS TO SHIFT
TO THE NORTHWEST BEHIND THE FRONT. NOT CONFIDENT ON THE DEVELOPMENT
OF LOW CLOUDS BEHIND THE FRONT TODAY INTO TONIGHT AS GUIDANCE
SUGGESTS SO WILL CONTINUE TO MONITOR THIS TREND AND MAY NEED TO
MENTION MVFR CEILINGS ACROSS THE REGION TONIGHT. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  59  78  60  82 /  90  40  10  10  20
MLU  79  62  76  57  83 /  90  50  20  10  20
DEQ  68  53  74  57  77 /  70  30  10  20  40
TXK  72  55  75  57  80 /  80  40  10  20  40
ELD  75  57  75  57  80 /  90  40  20  10  30
TYR  75  57  77  60  84 /  80  40  10  10  20
GGG  76  58  78  60  83 /  80  40  10  10  10
LFK  80  62  81  63  86 /  90  40  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124-125.

&&

06/13
Hazardous weather outlook, May 3, 7:11 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 AM CDT SUN MAY 3 2009

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124-125-
031800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-
711 AM CDT SUN MAY 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST
TEXAS GENERALLY NORTH OF AN EL DORADO ARKANSAS TO
LINDEN...GILMER...AQNDD MINEOLA TEXAS LINE.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL BE PRODUCING LOCALLY HEAVY
RAINFALL OVER LOCATIONS THAT HAVE ALREADY HAD FROM 3 TO 6 INCHES
OF RAIN THAT SATURATED THE SOILS AND RESULTED IN WIDESPREAD
FLOODING. ADDITIONAL HEAVY RAINS WILL ADD TO THE SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE TAPERING OFF ON MONDAY AND
MONDAY NIGHT...BUT LOOK TO RETURN AROUND MID WEEK. ADDITIONAL
MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH STRONG
TO SEVERE THUNDERSTORMS INTO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...HAM RADIO OPERATORS...AND STORM
SPOTTERS MAY BE REQUIRED TODAY BUT SHOULD NOT BE NEEDED FOR SEVERE
WEATHER TONIGHT.

LAZ001>006-010>014-017>022-TXZ126-136>138-149>153-165>167-031800-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
711 AM CDT SUN MAY 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS...AND NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL BE PRODUCING LOCALLY HEAVY
RAINFALL OVER LOCATIONS THAT HAVE ALREADY HAD FROM 1 TO 2 INCHES
OF RAIN THAT HAS MOISTENED THE SOILS. ADDITIONAL HEAVY RAINS WILL
QUICKLY SATURATE THE SOILS RESULTING IN RAPID WATER RUNOFF AND
FLASH FLOODING. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HIGH AND DAMAGING WINDS TO NEAR 60 TO 70 MPH IN BOWING
LINES...DOWNING NUMEROUS TREES AND SOME POWER LINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE TAPERING OFF ON MONDAY AND
MONDAY NIGHT...BUT LOOK TO RETURN AROUND MID WEEK. ADDITIONAL
MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH STRONG
TO SEVERE THUNDERSTORMS INTO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...HAM RADIO OPERATORS...AND STORM
SPOTTERS MAY BE REQUIRED TODAY BUT SHOULD NOT BE NEEDED FOR SEVERE
WEATHER TONIGHT.

06

In the hours before

Local storm report, May 3, 5:09 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      DAINGERFIELD            33.03N 94.72W
05/03/2009                   MORRIS             TX   LAW ENFORCEMENT

            MORRIS COUNTY SHERIFFS OFFICE REPORTS SEVERAL ROADS
            ACROSS THE COUNTY ARE UNDER WATER.

&&

18
Special weather statement, May 3, 6:23 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 AM CDT SUN MAY 3 2009

TXZ125-126-136>138-150-151-031215-
GREGG-HARRISON-MARION-PANOLA-RUSK-SMITH-UPSHUR-
623 AM CDT SUN MAY 3 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 715 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     UPSHUR...MARION...HARRISON...SMITH...GREGG...RUSK AND PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BECKVILLE...BEREA...CEDAR SPRINGS...CLARKSVILLE CITY...DIANA...
     EAST MOUNTAIN...GILMER...GLADEWATER...HALLSVILLE...HARLETON...
     JEFFERSON...JOINERVILLE...KILGORE...LIBERTY CITY...LODI...
     LONGVIEW...MARSHALL...NEW LONDON...ORE CITY...OVERTON...TATUM...
     TURNERTOWN...WEST MOUNTAIN...WHITE OAK AND WOODLAWN...

AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
PITTSBURG TO EAST MOUNTAIN TO NEW LONDON...OR ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF PITTSBURG TO WHITE OAK TO 9 MILES SOUTHWEST OF
KILGORE...MOVING EAST AT 45 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Local storm report, May 3, 6:55 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     JACKSONVILLE            31.97N 95.26W
05/03/2009                   CHEROKEE           TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALL ACROSS THE COUNTY.

&&

15
Local storm report, May 3, 7:07 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     CUSHING                 31.81N 94.84W
05/03/2009                   NACOGDOCHES        TX   LAW ENFORCEMENT

            NACOGDOCHES COUNTY SHERIFFS OFFICE REPORTS TREES DOWN ON
            FM 343 AND FM 1648.

0635 AM     TSTM WND DMG     2 S HENDERSON           32.13N 94.80W
05/03/2009                   RUSK               TX   LAW ENFORCEMENT

            TREES DOWN ON FM 839.

0705 AM     TSTM WND GST     5 SW LUFKIN             31.28N 94.79W
05/03/2009  M62 MPH          ANGELINA           TX   ASOS

            62 MPH GUST MEASURED AT ANGELINA COUNTY AIRPORT.

&&

18
Local storm report, May 3, 7:25 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     FLASH FLOOD      SHREVEPORT              32.47N 93.80W
05/03/2009                   CADDO              LA   LAW ENFORCEMENT

            POLICE DEPARTMENT REPORTED SEVERAL STREETS FLOODED IN THE
            SHREVEPORT METRO AREA.

&&

03
Local storm report, May 3, 7:30 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 AM CDT SUN MAY 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      8 NE MINEOLA            32.75N 95.39W
05/03/2009                   WOOD               TX   LAW ENFORCEMENT

            SHERIFFS DEPARTMENT REPORTED MANY ROADS FLOODED ACROSS
            WOOD COUNTY.

&&

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:04 PM CDTSevere Thunderstorm WarningSHVUnion26 min
May 2, 7:35 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union55 min
May 2, 8:22 PM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union38 min
May 3, 1:01 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo59 min
May 3, 2:34 AM CDTRiver Flood WarningSHVWebster21 days
May 3, 5:38 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn37 min
May 3, 6:52 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine53 min
May 3, 7:18 AM CDTFlash Flood WarningSHVBossier, Caddo4 hr
May 3, 7:36 AM CDTTornado WarningSHVBienville, Jackson, Lincoln39 min
May 3, 7:44 AM CDTSevere Thunderstorm WarningSHVBienville, Caddo, De Soto, Grant, Jackson, Natchitoches and 3 more61 min
May 3, 7:57 AM CDTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Red River, Webster4 hr
May 3, 8:43 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn50 min
May 3, 9:02 AM CDTTornado WarningSHVJackson, Ouachita36 min
May 3, 11:50 AM CDTRiver Flood WarningSHVCaddo9 days
May 3, 11:54 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster24 hr
May 3, 4:14 PM CDTRiver Flood WarningSHVBossier, Webster19 hr
May 3, 4:14 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster42 hr

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.